Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1682513, 13 pages
https://doi.org/10.1155/2018/1682513
Research Article

Mean-Square Stability of Split-Step Theta Milstein Methods for Stochastic Differential Equations

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Faculty of Science, Menoufia University, Menoufia 32511, Egypt

Correspondence should be addressed to Haiying Zhang; nc.ude.tih@yhhz

Received 9 September 2017; Revised 16 December 2017; Accepted 24 December 2017; Published 24 January 2018

Academic Editor: Fiorenzo A. Fazzolari

Copyright © 2018 Mahmoud A. Eissa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud A. Eissa, Haiying Zhang, and Yu Xiao, “Mean-Square Stability of Split-Step Theta Milstein Methods for Stochastic Differential Equations,” Mathematical Problems in Engineering, vol. 2018, Article ID 1682513, 13 pages, 2018. https://doi.org/10.1155/2018/1682513.